Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2014 (2014), Article ID 680743, 10 pages
http://dx.doi.org/10.1155/2014/680743
Research Article

An SIRS Epidemic Model Incorporating Media Coverage with Time Delay

1Department of Applied Mathematics, Kunming University of Science and Technology, Kunming, Yunnan 650093, China
2Department of Mathematics and Information Science, Zhoukou Normal University, Zhoukou, Henan 466001, China

Received 24 December 2013; Accepted 17 January 2014; Published 3 March 2014

Academic Editor: Chengjun Sun

Copyright © 2014 Huitao Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huitao Zhao, Yiping Lin, and Yunxian Dai, “An SIRS Epidemic Model Incorporating Media Coverage with Time Delay,” Computational and Mathematical Methods in Medicine, vol. 2014, Article ID 680743, 10 pages, 2014. doi:10.1155/2014/680743